# SDR AALA202108207886

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 59,244 hours, 24,799 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR PLASTIC WHITE RETAINING RING MISSING FROM LEFT AFT ENTRY DOOR. REMOVED AND REPLACED GIRT BAR AFT LIGHT DOOR AMM 25-66-01.
